Nondegeneracy of entire solutions of a singular liouvillle equation

Manuel del Pino, Pierpaolo Esposito, Monica Musso

Research output: Contribution to journalArticlepeer-review

31 Citations (SciVal)


We establish nondegeneracy of the explicit family of finite mass solutions of the Liouvillle equation with a singular source of integer multiplicity, in the sense that all bounded elements in the kernel of the linearization correspond to variations along the parameters of the family.

Original languageEnglish
Pages (from-to)581-588
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number2
Publication statusPublished - 1 Jan 2012


  • Linearization
  • Nondegeneracy
  • Singular liouville equation

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Nondegeneracy of entire solutions of a singular liouvillle equation'. Together they form a unique fingerprint.

Cite this